Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 1, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jan 1, 2011, 4:28 PM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2011, 4:28 PM EST (21:28 UTC)
- Expired
- Jan 5, 2011, 3:40 PM EST
- In force
- 4 days
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
806 WHUS71 KCLE 012128 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 428 PM EST SAT JAN 1 2011 LEZ142>149-020530- /O.NEW.KCLE.SC.Y.0001.110101T2128Z-110103T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 428 PM EST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST MONDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL CREATE WAVES IN ICE FREE AREAS OF 5 TO 7 FEET. THESE WINDS AND WAVES WILL CONTINUE THROUGH SUNDAY EVENING BEFORE BEGINNING TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
16 follow-up statements
180 WHUS71 KCLE 020421 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1121 PM EST SAT JAN 1 2011 LEZ142>149-021230- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110103T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1121 PM EST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL CREATE WAVES IN ICE FREE AREAS OF 5 TO 7 FEET. THESE WINDS AND WAVES WILL CONTINUE THROUGH SUNDAY EVENING BEFORE BEGINNING TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
279 WHUS71 KCLE 020815 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 315 AM EST SUN JAN 2 2011 LEZ142>149-021615- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110103T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 315 AM EST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL CREATE WAVES IN ICE FREE AREAS OF 3 TO 5 FEET. THESE WINDS AND WAVES WILL CONTINUE THROUGH SUNDAY EVENING BEFORE BEGINNING TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
830 WHUS71 KCLE 021458 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 958 AM EST SUN JAN 2 2011 LEZ142>149-022300- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110103T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 958 AM EST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY FOR LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL CREATE WAVES IN ICE FREE AREAS OF 5 TO 7 FEET. WINDS AND WAVES WILL BEGIN TO SUBSIDE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
783 WHUS71 KCLE 022041 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 PM EST SUN JAN 2 2011 LEZ145>149-030445- /O.EXT.KCLE.SC.Y.0001.000000T0000Z-110104T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 341 PM EST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST MONDAY FROM VERMILION TO RIPLEY NEW YORK. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL BECOME SOUTHWEST TONIGHT. WAVES IN ICE FREE AREAS OF 5 TO 7 FEET WILL SUBSIDE SOMEWHAT TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$ LEZ142>144-030445- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110103T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 341 PM EST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... A SMALL CRAFT ADVISORY FROM MAUMEE BAY TO VERMILION REMAINS IN EFFECT UNTIL 3 AM MONDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL BECOME SOUTHWEST TONIGHT. WAVES IN ICE FREE AREAS OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
170 WHUS71 KCLE 030229 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 929 PM EST SUN JAN 2 2011 LEZ142>144-030330- /O.CAN.KCLE.SC.Y.0001.000000T0000Z-110103T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 929 PM EST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ145>149-031030- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110104T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 929 PM EST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS OVERNIGHT AND MONDAY WILL DECREASE TO 10 TO 20 KNOTS MONDAY NIGHT. WAVES IN ICE FREE AREAS OF 3 TO 5 FEET TONIGHT AND MONDAY WILL SUBSIDE TO 2 TO 4 FEET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$ KIELTYKA
323 WHUS71 KCLE 030905 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 405 AM EST MON JAN 3 2011 LEZ145>149-031715- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110104T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 405 AM EST MON JAN 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS EARLY WILL GRADUALLY DECREASE TO 10 TO 20 KNOTS AND BECOME SOUTHWEST LATER TODAY AND THIS EVENING. WAVES IN ICE FREE AREAS OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
716 WHUS71 KCLE 031500 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1000 AM EST MON JAN 3 2011 LEZ145>149-032300- /O.EXT.KCLE.SC.Y.0001.000000T0000Z-110104T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1000 AM EST MON JAN 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST TUESDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS EARLY WILL GRADUALLY DECREASE TO 10 TO 20 KNOTS AND BECOME SOUTHWEST LATER TODAY AND THIS EVENING. WAVES IN ICE FREE AREAS OF 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING AND CONTINUE THROUGH TUESDAY AFTERNOON. WAVES WILL INCREASE TO 4 TO 6 FEET TUESDAY AFTERNOON. SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$ LOMBARDY
346 WHUS71 KCLE 032005 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 305 PM EST MON JAN 3 2011 LEZ145>149-040415- /O.EXT.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 305 PM EST MON JAN 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE THROUGH TUESDAY AND INCREASE TO 15 TO 25 KNOTS TUESDAY NIGHT. WAVES IN ICE FREE AREAS OF 3 TO 5 FEET CAN BE EXPECTED THROUGH TUESDAY INCREASING TO 5 TO 7 FEET TUESDAY NIGHT...THEN SUBSIDING TO 2 TO 4 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$ LOMBARDY
886 WHUS71 KCLE 040222 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 922 PM EST MON JAN 3 2011 LEZ145>149-041030- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 922 PM EST MON JAN 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE THROUGH TUESDAY AND INCREASE TO 15 TO 25 KNOTS TUESDAY NIGHT. WAVES IN ICE FREE AREAS OF 3 TO 5 FEET CAN BE EXPECTED THROUGH TUESDAY INCREASING TO 5 TO 7 FEET TUESDAY NIGHT...THEN SUBSIDING TO 2 TO 4 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
687 WHUS71 KCLE 040819 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 319 AM EST TUE JAN 4 2011 LEZ145>149-041630- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 319 AM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES: SOUTHWEST TO WEST WINDS OF 10 TO 20 KNOTS WILL CONTINUE THROUGH TUESDAY AND INCREASE TO 15 TO 25 KNOTS TUESDAY NIGHT. WAVES IN ICE FREE AREAS OF 3 TO 5 FEET CAN BE EXPECTED THROUGH TUESDAY INCREASING TO 5 TO 7 FEET TUESDAY NIGHT...THEN SUBSIDING TO 2 TO 4 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
225 WHUS71 KCLE 041424 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 924 AM EST TUE JAN 4 2011 LEZ145>149-042230- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 924 AM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME WEST TODAY AND CONTINUE INTO WEDNESDAY. WAVES IN ICE FREE AREAS OF 2 TO 4 FEET WILL BUILD TO 5 TO 7 FEET BY MIDNIGHT THEN WILL FINALLY SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
775 WHUS71 KCLE 042025 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 325 PM EST TUE JAN 4 2011 LEZ145>149-050430- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 325 PM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH LATE TONIGHT AND WEDNESDAY TO 5 TO 15 KNOTS AND BECOME SOUTHWEST. WAVES IN ICE FREE AREAS OF 5 TO 7 FEET TONIGHT WILL SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
307 WHUS71 KCLE 050201 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 901 PM EST TUE JAN 4 2011 LEZ145>149-051015- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 901 PM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY. * WINDS AND WAVES: WEST WINDS OF 20 TO 25 KNOTS WILL DIMINISH LATE TONIGHT AND WEDNESDAY TO 5 TO 15 KNOTS AND BECOME SOUTHWEST. WAVES IN ICE FREE AREAS OF 5 TO 8 FEET TONIGHT WILL SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
234 WHUS71 KCLE 050834 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 334 AM EST WED JAN 5 2011 LEZ145>149-051645- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 334 AM EST WED JAN 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL BECOME SOUTHWEST AND DIMINISH TO 5 TO 15 KNOTS TODAY. AS THIS HAPPENS WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 1 TO 3 FEET BY LATE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$
666 WHUS71 KCLE 051510 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1010 AM EST WED JAN 5 2011 LEZ145>149-052100- /O.CON.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1010 AM EST WED JAN 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: WEST WINDS WILL CONTINUE TO DIMINISH TO 5 TO 15 KNOTS THIS AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET DURING THE AFTERNOON ALLOWING THE SMALL CRAFT ADVISORY TO EXPIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT. && $$ LOMBARDY
784 WHUS71 KCLE 052040 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 PM EST WED JAN 5 2011 LEZ145>149-052145- /O.CAN.KCLE.SC.Y.0001.000000T0000Z-110105T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 340 PM EST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED ENOUGH TO ALLOW WAVES TO DROP BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LOMBARDY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 1, 3:39 PM EST, 49 minutes earlier.
Area forecast discussion, Jan 1, 3:39 PM EST, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 339 PM EST SAT JAN 1 2011 .SYNOPSIS... A COLD FRONT WILL SWEEP EAST OF THE REGION THIS EVENING AND ALLOW A MUCH COLDER AIR MASS TO MOVE INTO THE REGION. HIGH PRESSURE WILL BUILD INTO THE OHIO VALLEY ON SUNDAY AND MONDAY AND WILL BE FOLLOWED BY A WEAK COLD FRONT ON TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... COLD FRONT IS MOVING THROUGH THE EASTERN COUNTIES OF THE CWA WITH A THIN LINE OF SHOWERS WITH IT. SCATTERED LIGHT SHOWERS ARE LOCATED FARTHER WEST BEHIND THE FRONT FROM TOL TO FDY. WILL INCLUDE LIKELY POPS AHEAD OF THE FRONT IN THE EAST WITH A CHANCE WEST OF THE FRONT IN THE WEST UNTIL ABOUT 00Z. EXPECT DRY CONDITIONS OVERNIGHT AS COLD ADVECTION OVERSPREADS THE REGION WITH WEST TO SW SURFACE FLOW. HAVE USED THE MAV GUIDANCE TEMPS WITH A SLIGHT ADJUSTMENT LOWER. && .SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/... A SEASONAL PERIOD EXPECTED WITH SOME LAKE EFFECT CLOUDS AND LIGHT SNOW EXPECTED IN THE SNOW BELT OVER NE OHIO/NW PA. LOW LEVEL INVERSION IS RATHER LOW...BELOW 4000 FT WHICH SHOULD LIMIT LAKE EFFECT DEVELOPMENT. A WEAK CLIPPER SYSTEM WILL MOVE BY TO THE NORTH OF THE REGION TUESDAY WITH A WEAK COLD FRONTAL PASSAGE THAT MAY PRODUCE SCATTERED SNOW SHOWERS MAINLY IN THE SNOW BELT. HIGH TEMPERATURES IN THE MID TO UPPER 20S ON SUNDAY WILL MODERATE TO THE LOWER TO MID 30S ON MONDAY AND TUESDAY. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... NEXT CLIPPER SEEMS ON TRACK FOR THURSDAY. COLD FRONT WILL PUSH THROUGH AND A SHOT OF COLDER AIR SHOULD SURGE ACROSS THE LOWER GREAT LAKES THURSDAY NIGHT INTO SATURDAY. MOST OF THE MODELS ARE PRETTY COLD WITH H8 TEMPERATURES NEAR -20C. NOT SURE IT WILL GET THIS COLD BUT WILL LOWER THE FORECAST TEMPERATURES TO GET CLOSER TO THAT SOLUTION...CLOSE TO THE GFS ENSEMBLE MEAN HIGH TEMPERATURES IN THE LOWER AND MID 20S. A GENERAL SNOW SHOWER PATTERN ON THURSDAY WITH THE CLIPPER WOULD LIKELY EVOLVE INTO A LAKE EFFECT SNOW EVENT WHICH WOULD CONTINUE INTO SATURDAY ALTHOUGH FLURRIES AND SNOW SHOWERS WOULD OCCUR ALMOST ANYWHERE GIVEN THE LOW HEIGHTS WITH UPPER LOW. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... NICE JET ALOFT AND SOME RAIN REDEVELOPING ALONG THE COLD FRONT AS IT APPROACHES I-71 (AT 18Z). MOSTLY MVFR CEILINGS AND VISIBILITY WITH PATCHES OF IFR CEILINGS INLAND OVER THE HIGHER TERRAIN UNTIL THE FRONT MOVES EAST. THE COLD FRONT SHOULD BE EAST OF THE FORECAST AREA BY 23Z. BECOMING VFR FROM WEST TO EAST WITHIN A FEW HOURS OF FRONTAL PASSAGE...THEN VFR INTO MONDAY. OUTLOOK...NON-VFR CONDITIONS WITH LAKE EFFECT SNOW SHOWERS NEAR KERI SUNDAY INTO MONDAY. NON-VFR DEVELOPING TUESDAY AND CONTINUING MUCH OF THE REST OF NEXT WEEK...MAINLY NORTHEAST OHIO/NORTHWEST PENNSYLVANIA FROM LAKE EFFECT. && .MARINE... NOT SURE HOW MUCH ICE IS OUT THERE WITH THE WARM AIR THE LAST COUPLE OF DAYS AND NOW THE INCREASING WEST WIND. THE WAVE MODEL THAT WE RUN WILL OMIT WAVES WHERE THERE IS ICE COVER. THIS WILL BE MOST OBVIOUS ON THE GRAPHICAL FORECAST BUT WE WILL GO AHEAD AND INCLUDE WAVES FOR ALL PORTIONS OF THE LAKE IN THE OPEN WATER AND NEARSHORE FORECAST SINCE WE ARE NOT SURE OF THE LATEST MOVEMENT OR DETERIORATION OF THE ICE COVER. A SMALL CRAFT ADVISORY WILL POSTED FOR THE UPCOMING DAYS AS THE PERSISTENT WEST AND SOUTHWEST FLOW WILL BE PLENTY STRONG ENOUGH TO MEET SMALL CRAFT ADVISORY CRITERIA BUT PROBABLY STAY BELOW GALE FORCE. THE WIND WILL BACK AHEAD OF EACH CLIPPER SYSTEM (TUESDAY AND THEN AGAIN ON THURSDAY) AND THEN VEER AFTER EACH SYSTEM. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...REL NEAR TERM...REL SHORT TERM...REL LONG TERM...KOSARIK AVIATION...KOSARIK MARINE...KOSARIK
Hazardous weather outlook, Jan 1, 4:40 AM EST, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 440 AM EST SAT JAN 1 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-020945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 440 AM EST SAT JAN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. RAINFALL TODAY COMBINED WITH SATURATED GROUND AND SNOW MELT MAY CAUSE SOME PONDING OF WATER ON ROADS. ALSO THE THREAT OF ICE JAM FLOODING IS STILL POSSIBLE ON SOME RIVERS AND CREEKS THROUGH TONIGHT...MAINLY FOR THE GREAT LAKES TRIBUTARIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-020945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 440 AM EST SAT JAN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 4:57 PM EST | Areal Flood Advisory | CLE | Crawford, Erie | 12 hr |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.